Distributional derivation of an asymptotic expansion

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

19 Scopus Citations
View graph of relations


  • R. Wong


Original languageEnglish
Pages (from-to)266-270
Journal / PublicationProceedings of the American Mathematical Society
Issue number2
Publication statusPublished - Oct 1980
Externally publishedYes


An alternative derivation of the asymptotic expansion of multiple Fourier transforms is presented. The present approach is based on the use of distributions. With some modifications, this method can also be applied to other integral transforms with oscillatory kernels such as the Hankel transform. © 1980 American Mathematical Society.

Research Area(s)

  • Asymptotic expansions, Distribution, Fourier transform